New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Solved]: The nurse is teaching a patient who will be taking…

Need help with your Musculoskeletal & Orthopedics case study or NCLEX preparation? Connect with a verified Nursing expert now.

The nurse is teaching a patient who will be taking a proton pump inhibitor as long-to Proton pump inhibitors can cause diarrhea. Long-term use of these drugs may contribute to osteoporosis. These drugs can cause nausea and anorexia. Proton pump inhibitors cause drowsiness.

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion